# SDR QXEA200601475

- Difficulty date: June 22, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 17,727 hours, 25,808 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2141 FLAP CONTROL CIRCUIT BREAKER OPEN. MAINTENANCE RESET CIRCUIT BREAKER. OPERATIONAL CHECK GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
